# SDR SWAA2020110223162

- Difficulty date: October 14, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND VAPOR BARRIER AT STA 663 HAS A CRACKED AT APPROXIMATELY RBL 40 RBL 54.5 AND RBL 7 (3 EACH).  REPAIRED DAMAGE AREAS (THREE AREAS) AT RT VAPOR BARRIER, AS PER BOEING 737 SRM 51-70-04-2R-10 REPAIR 10.  APPROXIMATE LOCATION RBL 40 RBL 54.5 AND RBL 7, SEE STEPS FOR DETAIL.
